# SDR ASAA2024071551463

- Difficulty date: July 15, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA APPROX. STA. 952,LBL 24 LONGITUDINAL FLOOR SUPPORT CORRODED AROUND (1EA)FASTENER HOLE AS MARKED. GROUNDED - YES. REMOVED DAMAGE IAW B737-800 SRM 51-10-02, FOUND TO BE OUT OF LIMITS NO ORIG THICKNESS NOTED, NO LIMITS NOTED. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND IAW REFS AIPC 53-42-51.
